On locally closedness and continuity


Ekici E.

CHAOS SOLITONS & FRACTALS, vol.36, no.5, pp.1244-1255, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 5
  • Publication Date: 2008
  • Doi Number: 10.1016/j.chaos.2006.07.043
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.1244-1255

Abstract

The aim of this paper is to introduce new classes of sets called delta-semi-generalized closed sets, locally delta-semi-generalized closed, l delta sgc*-sets, l delta sgc**-sets. Also, we introduce several forms of L delta SGC-continuous functions. We discuss their properties and several examples are provided to illustrate the behaviour of these new types of sets and functions. (C) 2006 Elsevier Ltd. All rights reserved.